# SDR 2007UALA04498

- Difficulty date: October 31, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 68,597 hours, 11,257 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT MID GALLEY CLOSET INOP.  SUSPECT FAULTY BULB OR BATTERIES.  REPLACED FLASHLIGHT, NOW OPS OK. ACFT OK FOR SERVICE.
